# SDR COMA9610100

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Intransit Light
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MLG INTRANSIT LIGHTS REMAIN ON AFTER LANDING GEAR RETRACTED.  COULD NOT DUPLICATE DISCREPANCY.  FOUND ALL ADJUSTMENTS AND CLEARANCES WITHIN LIMITS.  ACFT RETURNED TO SERVICE.
